MathSciNet Relay Station
MathSciNet bibliographic data
MR395209 (52 #16007) 65H10
Boggs, Paul T.; Dennis, J. E., Jr. A stability analysis for perturbed nonlinear iterative methods. Math. Comp. 30 (1976), 199–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement